# SDR CA010305021

- Difficulty date: February 21, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 5321112111
- Condition: Debonded
- Location: Mlg Door
- Part time: 1,802 hours, 1,516 cycles
- Component: Mlg Door, 5321112081
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT METAL TARGET PLATE FOR THE UP ROXIMITY SWITCH WAS FOUND DEBONDED FROM THE COMPOSITE GEAR DOOR.IT IS ALSO HELD IN PLACE BY A BRACKET ATTACHED WITH SCREWS. THE PROPER EPOXY AS SPECIFIED BY A PILATUS FSE IS ON ORDER.
